# SDR AALA202508203598

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 14,445 hours, 5,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS GIRT BAR RED HEATSHRINK MISSING AT AFT LEFT L2 DOOR. INSTALLED HEATSHRINK ON L2 DOOR GIRT BAR. PER AARD 25-66-00-4.
